Bulletin (New Series) of the American Mathematical Society

Critical behaviour of self-avoiding walk in five or more dimensions

Takashi Hara and Gordon Slade

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 25, Number 2 (1991), 417-423.

Dates
First available in Project Euclid: 5 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183657191

Mathematical Reviews number (MathSciNet)
MR1093059

Zentralblatt MATH identifier
0728.60103

Subjects
Primary: 82A67 82A25 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 82A51

Citation

Hara, Takashi; Slade, Gordon. Critical behaviour of self-avoiding walk in five or more dimensions. Bull. Amer. Math. Soc. (N.S.) 25 (1991), no. 2, 417--423. https://projecteuclid.org/euclid.bams/1183657191


Export citation

References